Thunderstorm Wind, Lincoln
- When
- June 18, 4:00 PM CST
- Where
- Lincoln County, Star City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.950, -91.850
Several power lines were blown down near a local grocery store.
On the 18th, a cold front approached from the northwest. Storms developed randomly during the late morning and afternoon hours with widespread quarter to half inch rainfall amounts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
On the 18th, a cold front approached from the northwest. Storms developed randomly during the late morning and afternoon hours with widespread quarter to half inch rainfall amounts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 18, 1:39 PM CST, 2 hours 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 239 PM CDT MON JUN 18 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY AN UPPER TROUGH WILL MOVE ACROSS ARKANSAS TONIGHT AND TAKE THE UPPER LOW THAT HAS BEEN OVER OKLAHOMA THE LAST SEVERAL DAYS WITH IT. AN UPPER RIDGE WILL BUILD OVER THE WESTERN U.S. TUESDAY AND BUILD EAST THROUGH FRIDAY. NORTHWEST FLOW WILL DOMINATE ALOFT. NO SIGNIFICANT SYSTEMS SEEM TO BE MOVING THROUGH THE AREA...THOUGH THE GFS DOES HAVE VORTICITY BULLS EYE MOVE ACROSS ARKANSAS ON WEDNESDAY. THIS SEEMS TO BE SOME CONVECTIVE FEED BACK AND WILL DISCARD. KLZK RADAR SHOWS SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE CWFA. REGIONAL RADARS SHOW THUNDERSTORMS ACROSS THE ARKLATEX. WILL KEEP A CHANCE OF PRECIP GOING OVERNIGHT...THOUGH LESSER OF A CHANCE AFTER SUNSET. THE UPPER TROUGH WILL MOVE EAST OF THE AREA TUESDAY AND A COLD FRONT WILL MOVE THROUGH AS WELL. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT. BEST RAIN CHANCES ON TUESDAY WILL BE IN THE MORNING AND IN THE EASTERN HALF OF THE CWFA. DRY WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY. AS THE RIDGE BUILDS EASTWARD...WARMER TEMPERATURES CAN BE EXPECTED OVER THE AREA. MAX TEMPS OF MID 90S ARE NOT OUT OF THE QUESTION BY FRIDAY. && .LONG TERM...FRIDAY NIGHT THROUGH MONDAY MEDIUM RANGE MODELS REMAIN IN RELATIVELY GOOD AGREEMENT IN THE SYNOPTIC SCALE WITH THE USUAL TIMING AND PLACEMENT DIFFERENCES BETWEEN THE SMALLER FEATURES. WITH ALL MODELS ADVERTISING A GENERAL EXPANSION OF THE WESTERN CONUS RIDGE...WILL SIMPLY GO WITH A BLEND OF SOLUTIONS THIS AFTERNOON WITH A LEAN TOWARDS THE MORE CONSISTENT ECMWF. PERIOD INITIATES WITH UPPER RIDGING OVER THE WESTERN UNITED STATES CENTERED NEAR THE FOUR CORNERS AND BROAD TROFFING OFF THE EASTERN SEABOARD. TRAILING END OF A COLD FRONT FORECAST TO BE OVER EXTREME NORTHWEST ARKANSAS BUT FEATURE LOOKS TO BE WEAK AND EITHER WASHES OUT OR MOVES OFF TO THE NORTHEAST BY SATURDAY MORNING. OTHERWISE ALL MODELS INDICATE AN EXPANSION EASTWARD OF THE UPPER RIDGE WITH THE FEATURE EVENTUALLY COVERING THE MAJORITY OF THE NATION BY THE END OF THE PERIOD. SEVERAL WEAK DISTURBANCES ROTATES AROUND THE PERIPHERY OF THE FEATURE BUT WILL BE HARD PRESSED TO HAVE MUCH OF AN EFFECT ON OUR SENSIBLE WEATHER. EVEN DIURNALLY DRIVEN PRECIPITATION WILL BE HARD TO COME BY THROUGH THE PERIOD AND DECIDED TO GO WITH A DRY FORECAST THROUGHOUT. TYPICAL SUMMERTIME WEATHER APPEARS TO BE ON TAP THROUGH THE PERIOD WITH PLENTY OF HUMIDITY AND HIGHS IN THE 90S WITH OVERNIGHT LOWS ONLY DROPPING INTO THE 70S. HEAT INDICES MAY BECOME PROBLEMATIC DURING THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 90 67 90 / 90 30 10 10 CAMDEN AR 72 88 71 91 / 90 40 20 10 HARRISON AR 67 87 64 87 / 90 30 10 10 HOT SPRINGS AR 71 89 70 91 / 90 30 10 10 LITTLE ROCK AR 70 90 70 91 / 90 30 10 10 MONTICELLO AR 72 89 72 91 / 90 40 20 10 MOUNT IDA AR 70 88 70 91 / 90 30 10 10 MOUNTAIN HOME AR 67 88 64 88 / 90 30 10 10 NEWPORT AR 70 90 68 91 / 90 30 10 10 PINE BLUFF AR 72 89 71 91 / 90 40 10 10 RUSSELLVILLE AR 69 89 67 90 / 90 30 10 10 SEARCY AR 70 90 69 91 / 90 30 10 10 STUTTGART AR 71 89 70 91 / 90 40 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...51 / LONG TERM...56
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 900 AM CDT MON JUN 18 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 900 AM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FAST MOVING UPPER LEVEL TROF WILL MOVE ACROSS THE REGION DURING THE PERIOD WITH SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE. WHILE SOME OF THE THUNDERSTORMS MAY APPROACH SEVERE LEVELS... ESPECIALLY THIS AFTERNOON THROUGH EARLY EVENING...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE PRIMARY CONCERNS WITH ANY THUNDERSTORM ACTIVITY WOULD BE HAIL AND STRONG GUSTY WINDS. THE ATMOSPHERE REMAINS MOISTURE LADEN WITH SOUTHERLY WINDS COMING RIGHT OFF OFF THE GULF OF MEXICO. ANY THUNDERSTORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN. THIS MAY LEAD TO THE PONDING OF WATER ON AREA ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE AFOREMENTIONED TROF WILL BE LOCATED OVER EASTERN ARKANSAS EARLY TUESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE DAY UNTIL THE SYSTEM IS FINALLY PUSHED OFF TO THE EAST. COPIOUS AMOUNTS OF GULF MOISTURE WILL REMAIN OVER THE AREA AND ANY THUNDERSTORMS HAVE THE POTENTIAL TO DROP LOCALLY HEAVY RAIN IN A SHORT PERIOD OF TIME. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. ONCE THE SYSTEM EXITS THE REGION...LITTLE IF ANY PRECIPITATION IS EXPECTED THROUGH THE REMAINDER OF THE PERIOD AS HIGH PRESSURE BUILDS OVER THE SOUTHWEST UNITED STATES. THIS WILL RESULT IN A GENERAL NORTHWEST FLOW ALOFT OVER THE AREA WITH ALL SIGNIFICANT UPPER LEVEL DISTURBANCES REMAINING WELL TO THE NORTH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 56
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 421 PM CDT MON JUN 18 2007 ARZ042-043-182205- GARLAND-SALINE- 421 PM CDT MON JUN 18 2007 ...SIGNIFICANT WEATHER ALERT FOR GARLAND AND SALINE COUNTIES UNTIL 500 PM CDT... AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF HOT SPRINGS VILLAGE...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE... JESSIEVILLE...OWENSVILLE...HOT SPRINGS VILLAGE AND PARON. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 44
The Little Rock radar (KLZK), 106 km away, was scanning. The volume nearest the first event began at 21:59 UTC.
2 thunderstorm wind. Local standard time, as filed.
Several power lines were blown down near a local grocery store.
Power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 33996, 33997.